# SDR DALA2024080607805

- Difficulty date: August 2, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0482512) CORROSION ON AFT CARGO COMPARTMENT INTERCOSTAL STA 767-787 RBL 20 WL 156. REMOVED AND REMPLACED AFT CARGO COMPARTMENT INTERCOSTAL STA 767-787 RBL 20 WL 156 PER B737 SRM 51-40-02-OG AND DWG BOEING # 146A0081 REV A.
